# SDR DL72S981653

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163361
- Condition: Cracked
- Location: Nr 1 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE I/B AFT CLOSEOUT RIB WAS FOUND CRACKED AT LOWER AFT CORNER.  THE RIB WAS REPAIRED PER 727 MM 57-52-0, FIG 808 BY        REMOVING THE DAMAGE AND INSTALLING A DOUBLER AND FILLER.
